EconPapers    
Economics at your fingertips  
 

Abstract and Applied Analysis

1996 - 2020

From Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().

Access Statistics for this journal.
Track citations for all items by RSS feed
Is something missing from the series or not right? See the RePEc data check for the archive and series.


Volume 7, issue January, 2002

Positive periodic solutions of nonautonomous functional differential equations depending on a parameter pp. 1-8 Downloads
Guang Zhang and Sui Sun Cheng
The integral wavelet transform in weighted Sobolev spaces pp. 1-8 Downloads
Nguyen Minh Chuong and Ta Ngoc Tri
One-sided resonance for quasilinear problems with asymmetric nonlinearities pp. 1-8 Downloads
Kanishka Perera
On an asymptotically linear elliptic Dirichlet problem pp. 1-8 Downloads
Zhitao Zhang, Shujie Li, Shibo Liu and Weijie Feng
Commutators in real interpolation with quasi-power parameters pp. 1-19 Downloads
Ming Fan
Existence theorems for elliptic hemivariational inequalities involving the p -Laplacian pp. 1-19 Downloads
Nikolaos C. Kourogenis and Nikolaos S. Papageorgiou
On the existence of a positive solution for a semilinear elliptic equation in the upper half space pp. 1-5 Downloads
Chen Shaowei and Li Yongqing
Positive solutions of higher order quasilinear elliptic equations pp. 1-30 Downloads
Marcelo Montenegro
On the curvature of nonregular saddle surfaces in the hyperbolic and spherical three-space pp. 1-11 Downloads
Dimitrios E. Kalikakis
Elliptic problems with nonmonotone discontinuities at resonance pp. 1-11 Downloads
Halidias Nikolaos
An inverse problem for evolution inclusions pp. 1-17 Downloads
Bui An Ton
Syntheses of differential games and pseudo-Riccati equations pp. 1-23 Downloads
Yuncheng You
On the notion of L   1 -completeness of a stochastic flow on a manifold pp. 1-9 Downloads
Yu. E. Gliklikh and L. A. Morozova
On the existence of solutions to a fourth-order quasilinear resonant problem pp. 1-9 Downloads
Shibo Liu and Marco Squassina
Null controllability of a nonlinear heat equation pp. 1-9 Downloads
G. Aniculăesei and S. Aniţa
A version of Zhong's coercivity result for a general class of nonsmooth functionals pp. 1-12 Downloads
D. Motreanu, V. V. Motreanu and D. Paşca
Generic uniqueness of a minimal solution for variational problems on a torus pp. 1-12 Downloads
Alexander J. Zaslavski
Perturbations near resonance for the p -Laplacian in â„ N pp. 1-12 Downloads
To Fu Ma and Maurício Luciano Pelicer
A characterization of regular saddle surfaces in the hyperbolic and spherical three-space pp. 1-7 Downloads
Dimitrios E. Kalikakis
Isolation and simplicity for the first eigenvalue of the p -Laplacian with a nonlinear boundary condition pp. 1-7 Downloads
Sandra Martínez and Julio D. Rossi
On coincidence index for multivalued perturbations of nonlinear Fredholm maps and some applications pp. 1-28 Downloads
Valeri Obukhovskii, Pietro Zecca and Victor Zvyagin
Continuity and general perturbation of the Drazin inverse for closed linear operators pp. 1-13 Downloads
N. Castro González, J. J. Koliha and V. Rakocevic
Sign-changing and multiple solutions for the p -Laplacian pp. 1-13 Downloads
Siegfried Carl and Kanishka Perera
Quasilinear elliptic systems of resonant type and nonlinear eigenvalue problems pp. 1-13 Downloads
Pablo L. de Nàpoli and M. Cristina Mariani
Null controllability of a thermoelastic plate pp. 1-15 Downloads
Assia Benabdallah and Maria Grazia Naso
On the location of the peaks of least-energy solutions to semilinear Dirichlet problems with critical growth pp. 1-15 Downloads
Marco A. S. Souto
An inverse problem for a nonlinear Schrödinger equation pp. 1-15 Downloads
Bui An Ton
Ordinary differential systems describing hysteresis effects and numerical simulations pp. 1-21 Downloads
Emil Minchev, Takanobu Okazaki and Nobuyuki Kenmochi
Attractors for Nonautonomous Multivalued Evolution Systems Generated by Time-Dependent Subdifferentials pp. 1-21 Downloads
Noriaki Yamazaki
On principal eigenvalues for periodic parabolic Steklov problems pp. 1-21 Downloads
T. Godoy, E. Lami Dozo and S. Paczka
On dynamics of viscoelastic multidimensional medium with variable boundary pp. 1-21 Downloads
V. P. Orlov
Bounded solutions of nonlinear Cauchy problems pp. 1-25 Downloads
Josef Kreulich
On Neumann hemivariational inequalities pp. 1-10 Downloads
Halidias Nikolaos
On three-point boundary value problem with a weighted integral condition for a class of singular parabolic equations pp. 1-14 Downloads
Abdelfatah Bouziani
Existence problems for homoclinic solutions pp. 1-27 Downloads
Cezar Avramescu
Existence of entropy solutions for some nonlinear problems in Orlicz spaces pp. 1-18 Downloads
A. Benkirane and J. Bennouna
Strongly nonlinear potential theory on metric spaces pp. 1-18 Downloads
Noureddine Aïssaoui
Singular estimates and uniform stability of coupled systems of hyperbolic/parabolic PDEs pp. 1-69 Downloads
F. Bucci, I. Lasiecka and R. Triggiani
Decay rates for solutions of a Timoshenko system with a memory condition at the boundary pp. 1-16 Downloads
Mauro de Lima Santos

Volume 6, issue January, 2001

The effect of the graph topology on the existence of multipeak solutions for nonlinear Schrödinger equations pp. 1-29 Downloads
E. N. Dancer, Kee Y. Lam and Shusen Yan
Arcangeli's type discrepancy principles for a class of regularization methods using a modified projection scheme pp. 1-17 Downloads
M. T. Nair and M. P. Rajan
Free surface flow over an obstacle. Theoretical study of the fluvial case pp. 1-17 Downloads
D. Boukari, R. Djouadi and D. Teniou
Obstacles to bounded recovery pp. 1-20 Downloads
Boris Shekhtman
Development of local, global, and trace estimates for the solutions of elliptic equations pp. 1-20 Downloads
Moulay D. Tidriri
Solvability for a nonlinear three-point boundary value problem with p -Laplacian-like operator at resonance pp. 1-23 Downloads
M. García-Huidobro, C. P. Gupta and R. Manásevich
A bifurcation result for equations with anisotropic p -Laplace-like operators pp. 1-23 Downloads
Vy Khoi Le
A note on the difference schemes for hyperbolic equations pp. 1-8 Downloads
A. Ashyralyev and P. E. Sobolevskii
On the stability of the linear delay differential and difference equations pp. 1-31 Downloads
A. Ashyralyev and P. E. Sobolevskii
On periodic solutions of abstract differential equations pp. 1-11 Downloads
Y. S. Eidelman and I. V. Tikhonov
On projection constant problems and the existence of metric projections in normed spaces pp. 1-11 Downloads
Entisarat El-Shobaky, Sahar Mohammed Ali and Wataru Takahashi
Periodic solutions of a class of non-autonomous second-order differential inclusions systems pp. 1-11 Downloads
Daniel Paşca
Douglas algebras without maximal subalgebra and without minimal superalgebra pp. 1-11 Downloads
Carroll Guillory
Local existence result of the single dopant diffusion including cluster reactions of high order pp. 1-22 Downloads
R. Bader and W. Merz
Nonexistence theorems for weak solutions of quasilinear elliptic equations pp. 1-27 Downloads
A. G. Kartsatos and V. V. Kurta
On the convergence of min/sup points in optimal control problems pp. 1-18 Downloads
Adib Bagh
Factor spaces and implications on Kirchhoff equations with clamped boundary conditions pp. 1-48 Downloads
Irena Lasiecka and Roberto Triggiani
On the operator equation A X − X B = C with unbounded operators A, B, and C pp. 1-12 Downloads
Nguyen Thanh Lan
On second-order multivalued impulsive functional differential inclusions in Banach spaces pp. 1-12 Downloads
M. Benchohra, J. Henderson and S. K. Ntouyas
Local exact controllability of the age-dependent population dynamics with diffusion pp. 1-12 Downloads
Bedr'eddine Ainseba and Sebastian Anita
Coercive solvability of the nonlocal boundary value problem for parabolic differential equations pp. 1-9 Downloads
A. Ashyralyev, A. Hanalyev and P. E. Sobolevskii
( r, p ) -absolutely summing operators on the space C ( T, X ) and applications pp. 1-7 Downloads
Dumitru Popa
On Milman’s moduli for Banach spaces pp. 1-15 Downloads
Elisabetta Maluta, Stanislaw Prus and Mariusz Szczepanik
Set quantities and Tauberian operators pp. 1-10 Downloads
Sergio Falcon and Kishin Sadarangani
On the method of pseudopotential for Schrödinger equation with nonlocal boundary conditions pp. 1-10 Downloads
Yuriy Valentinovich Zasorin
On the projection constants of some topological spaces and some applications pp. 1-10 Downloads
Entisarat El-Shobaky, Sahar Mohammed Ali and Wataru Takahashi
On the solvability of a system of wave and beam equations pp. 1-14 Downloads
Juha Berkovits
Boundary value problems for second-order partial differential equations with operator coefficients pp. 1-14 Downloads
Kudratillo S. Fayazov and Eberhard Schock
Extension of the best approximation operator in Orlicz spaces and weak-type inequalities pp. 1-14 Downloads
Sergio Favier and Felipe Zò
Page updated 2020-02-19